# SDR 05FDEA01920

- Difficulty date: July 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer Clip
- Part number: 65453132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE, STRINGER CLIP IS CRACKED, BS 660, STR 8R.  REMOVED FABRICATED AND INSTALLED STR. CLIP AT BS 660 STR 8R IAW SRM 51-20-1 & 51-30-  02.
